# SDR CALA2017051501438

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 91,040 hours, 26,183 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT 2L NOT ILLUM WHEN ARMED. RELAMPED SLIDE ARMED LIGHT, CYCLED SEVERAL TIMES, OPS CHECKS GOOD.
